# SDR UPS02838561

- Difficulty date: May 10, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3641004U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WW FITTING AT STA 880 L4L HAS CORROSION.  REMOVED FITTING, CUT NEW FITTING AND FABRICATED SPLICE PARTS IAW DC8 SRM 53-2-0 FIG 8.  INSTALLED FITTING  IAW DC8 SRM 53-2-0 FIG 8 AND DC8 SRM 51-1-20D.
